# SDR CALA2024011500116

- Difficulty date: January 11, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 107,570 hours, 14,189 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 2019110022
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 11,156 hours, 1,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RT PACK FAILED IN FLIGHT. AT TOMC REQUEST BOTH UPPER AND LOWER R/H PACK FLOW CONTROL VALVES REPLACED, IAW AMM 21-51-01 AND 21-51-02 REV 99. LOG UPDATED FOR ROTABLE PARTS CHANGE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1404926 SN OFF 0022 TT # 1226861 SN OFF 3410. VALVE, AIR, PAC OFF 25-2151-9-0002 8822 ON 0000 VALVE, AIR, PAC OFF 25-2151-9-0002 8822 ON 25-2151-9-0002 8035 VALVE, AIR, PAC OFF 25-2151-9-0002 0341 ON 0000 VALVE, AIR, PAC OFF 25-2151-9-0002 0341 ON 25-2151-9-0002 3292. OP AND LEAK CHECK C/OUT SATIS.
